Next Article in Journal
How Do Financial Development and Renewable Energy Affect Consumption-Based Carbon Emissions?
Next Article in Special Issue
Flexible Parametric Accelerated Hazard Model: Simulation and Application to Censored Lifetime Data with Crossing Survival Curves
Previous Article in Journal
A Time-Domain Artificial Boundary for Near-Field Wave Problem of Fluid Saturated Porous Media
Previous Article in Special Issue
Odd Exponential-Logarithmic Family of Distributions: Features and Modeling
 
 

Order Article Reprints

Journal: Math. Comput. Appl., 2022
Volume: 27
Number: 72

Article: Bivariate Generalized Half-Logistic Distribution: Properties and Its Application in Household Financial Affordability in KSA
Authors: by Marwa K. H. Hassan and Christophe Chesneau
Link: https://www.mdpi.com/2297-8747/27/4/72

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop